American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(60G51) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 15 of 15 found      Go to page: 1

[1] Boris Buchmann, Ross A. Maller and David M. Mason. Laws of the iterated logarithm for self-normalised L\'evy processes at zero. Trans. Amer. Math. Soc. 367 (2015) 1737-1770.
Abstract, references, and article information   
View Article: PDF

[2] A. G. Moroz. Properties of the optimal stopping domain in the L\'evy model. Theor. Probability and Math. Statist. 87 (2013) 163-170.
Abstract, references, and article information   
View Article: PDF

[3] Panki Kim and Ante Mimica. Green function estimates for subordinate Brownian motions: Stable and beyond. Trans. Amer. Math. Soc. 366 (2014) 4383-4422.
Abstract, references, and article information   
View Article: PDF

[4] Arturo Kohatsu-Higa, Salvador Ortiz-Latorre and Peter Tankov. Optimal simulation schemes for L\'evy driven stochastic differential equations. Math. Comp. 83 (2014) 2293-2324.
Abstract, references, and article information   
View Article: PDF

[5] S. V. Bodnarchuk and O. M. Kulik. Stochastic control based on time-change transformations for stochastic processes with L\'evy noise. Theor. Probability and Math. Statist. 86 (2013) 13-31.
Abstract, references, and article information   
View Article: PDF

[6] Laurent E. Calvet and Adlai J. Fisher. Extreme Risk and Fractal Regularity in Finance. Contemporary Mathematics 601 (2013) 65-94.
Book volume table of contents   
View Article: PDF

[7] A. G. Moroz and G. M. Shevchenko. The structure of the stopping region in a L\'{e}vy model. Theor. Probability and Math. Statist. 84 (2012) 107-115.
Abstract, references, and article information   
View Article: PDF

[8] Emmanuel Roy. Poisson-Pinsker factor and infinite measure preserving group actions. Proc. Amer. Math. Soc. 138 (2010) 2087-2094. MR 2596046.
Abstract, references, and article information   
View Article: PDF

[9] Ross Maller and David M. Mason. Small-time compactness and convergence behavior of deterministically and self-normalised Lévy processes. Trans. Amer. Math. Soc. 362 (2010) 2205-2248. MR 2574893.
Abstract, references, and article information   
View Article: PDF

[10] Sonia Fourati. Fluctuations of Lévy processes and scattering theory. Trans. Amer. Math. Soc. 362 (2010) 441-475. MR 2550159.
Abstract, references, and article information   
View Article: PDF

[11] Bernt Øksendal. Stochastic partial differential equations driven by multi-parameter white noise of Lévy processes. Quart. Appl. Math. 66 (2008) 521-537. MR 2445527.
Abstract, references, and article information
View Article: PDF

[12] Toshiro Watanabe. Asymptotic estimates of multi-dimensional stable densities and their applications. Trans. Amer. Math. Soc. 359 (2007) 2851-2879. MR 2286060.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] A. M. Kulik. Malliavin calculus for Lévy processes with arbitrary Lévy measures. Theor. Probability and Math. Statist. 72 (2006) 75-92. MR 2168138.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Tadeusz Kulczycki and Bartlomiej Siudeja. Intrinsic ultracontractivity of the Feynman-Kac semigroup for relativistic stable processes. Trans. Amer. Math. Soc. 358 (2006) 5025-5057. MR 2231884.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Y. Gordon, A. E. Litvak, C. Schütt and E. Werner. On the minimum of several random variables. Proc. Amer. Math. Soc. 134 (2006) 3665-3675. MR 2240681.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 15 of 15 found      Go to page: 1